# SDR F3LA200800610

- Difficulty date: September 16, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N930FR
- Make and model: Airbus A319-111
- Aircraft serial: 2241
- Aircraft time: 15,706 hours, 7,603 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NOT ROUTINE C051378. DURING C3 C-CHECK, INSP NOTED THE RT SHEAR PLATE FROM FR 69 TO FRAME 70 WAS CORRODED.  MAINT REMOVED AND REPLACED SHEAR PLATE ASSY AND SUPPORT FRAME IAW THE REQUIREMENTS OF A319, SRM 51-42-11, PARA 6 AND 7.  UPON COMPLETION OF THE REPAIR, IT WAS INSPECTED AND FOUND ACCEPTABLE. (K)
